# SDR C2XA02IA244

- Difficulty date: November 28, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Engine: Allsn AE3007C
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CREW NOTED THAT THE EMERGENCY AISLE PATH LIGHTS FORWARD STRIP FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY AISLE PATH LIGHT STRIP.  PERFORMED AN OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
